# SDR QXEA2009052200366

- Difficulty date: May 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 20,028 hours, 14,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 610QX2
- Condition: Failed
- Location: Ac Bay
- Part time: 20,028 hours, 14,700 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PSP - STRONG SMELL OF SMOKE IN THE COCKPIT, FLIGHT ATTENDANT CALLED AND REPORTED SMOKE IN THE CABIN.  PLACED ON MEL 21-51-1B.  5/20/09 REMOVED AND REPLACED WITH NEW RT ACM IAW CRJ MM TASKS 21-51-08-000-801-A01 AND 21-51-08-400-801-A01.  LEAK AND OP CHECKS GOOD CLEARS MEL.  RETURNED TO SERVICE.
